# SDR UPS06548031

- Difficulty date: September 5, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N11149
- Condition: Chafed
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE FRAME AT STA 1020, S15L HAS CHAFE DAMAGE NEAR FRAME RADIUS CUT AND TRIMMED DAMAGED AREA IAW SRM 51-70-12 FIGURE 1.  PERFORM HFEC NO CRACKS NOTED.  FABBED REPAIR ANGLES AND FILLER/SHIM.  TREATED/PRIMED STRINGER CLIPS.  INSTALLED ALL REPAIR PARTS PER EA 757-5342-27-A1543 SECT "C" (STEPS 1&2).  NO SHIMS REQUIRED.  APPLIED CIC PER EA 757-5342-27-A1543.
